# SDR SWIA2019102246549

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 42,413 hours, 35,866 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILERONS CAUTION MESSAGE ON TAKEOFF ROLL JUST AFTER SETTING TAKEOFF THRUST. FLT # 5134 CLOSEDFOUND #1 SECU NOT PERFORMING BITE TEST REMOVED AND REPLACED #1 SECU IAW AMM, PERFORMED OPERATIONAL CHECK WITH NO DEFECTS OR MESSAGES NOTED.
